Parameters estimation for weibull distributed lifetimes under progressive censoring with random removals

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

73 Scopus Citations
View graph of relations

Detail(s)

Original languageEnglish
Pages (from-to)57-71
Journal / PublicationJournal of Statistical Computation and Simulation
Volume55
Issue number1-2
Publication statusPublished - 1996

Abstract

This paper considers the estimation problem when lifetimes are Weibull distributed and are collected under a Type-II progressive censoring with random removals, where the number of units removed at each failure time follows a uniform discrete distribution. The expected time of this censoring plan is discussed and compared numerically to that under a Type II censoring without removal. Maximum likelihood estimator of the parameters and their asymptotic variances are derived.

Research Area(s)

  • Asymptotic variances, Expected time, Progressive censoring, Random removals, Type-II censoring, Weibull distribution